Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

How to cure post falciparum problem ?

hi. i am 33, female. was dignosed with falciparum malaria i got in mozambique (east africa). flew to haiti and symptoms started during second day of travel. high fever, weakness, lethargy , sore joints . young white staff in haiti took me to hospital to find a negative malaria test. went back to base in haiti. symptoms increased only now i was vomiting, had diarrhea , fever of 103.3. F, 10% of my blood was filled with falciparum parasites, got med evacd to miami hospital. went through all courses of quinidine and doxy IV. my liver, gall bladder, kidneys were swollen and shutting down. low oxygen, encepalopathy. doctors thought i was close to death. felt like i was gonna die. couldn t stay conscious. came home to canada. one week of fabulous health. believed everyone who assured me falciparum is the non-recurring type of malaria. so i m confused: why am i feeling a return now (2 weeks home now). my symptoms include weakness, lethargy, sore joints, low grade fever (this is different: 99F), sore armpits, sore right upper back, it s freezing all the time. what is going on here? what is wrong with me? went to hospital here and Dr said i m \
Asked On : Fri, 17 Jun 2011
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello ;
welcome to HealthcareMagic
You have suffered falciparum malaria and usually it does not relapse untill you are bitten again and the parasites are injected again also at that time also you had lethargy;painful joints;weakness which is also found in other types of fever like typhoid;infection of urinary tract ;chickengunya etc so I would suggest you to get fully investigated to find whether you have just falciparum or any other associated type of fever.Please get investigated and treated.
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor